Previous |  Up |  Next


Title: Nonlinear differential equations from biology (English)
Author: Hadeler, K. P.
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 2
Issue: 1982
Pages: 93-125
Category: math
MSC: 34B15
MSC: 35B40
MSC: 35F30
MSC: 35J60
MSC: 92D25
idZBL: Zbl 0539.35006
idMR: MR684998
Date available: 2009-10-08T09:38:09Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_082-1982-1_4.pdf 2.269Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo